MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 MBT REVISION REAMER 20MM; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDICS INC US 1818910 MBT REVISION REAMER 20MM; KNEE INSTRUMENT : REAMERS
Catalog Number 217863180
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The connection between the reamer (size 20) and the modified hudson adaptor in the mbt revision set kept coming apart.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device was returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Reopen update (b)(4), 2019: received complaint device.Examination of the returned device confirmed the reported damage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch ,a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REVISION REAMER 20MM
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7960220
Report Number1818910-2018-72321
Device Sequence Number19267210
Product Code HTO
UDI-Device Identifier10603295096375
UDI-Public10603295096375
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer11/21/2018
01/03/2019
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date11/28/2018
01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1